# SDR DALA2015033102565

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 48,135 hours, 19,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST EMERGENCY BATTERY PACKS NOT PASSING 15 MINUTE CHECK.  PACK M1695, M1671, M1672, AMD M1670.  MAINTENANCE REPLACED 4EA EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51.  ALL OPS GOOD.
